# SDR AALA202107063981

- Difficulty date: July 2, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N155NN
- Make and model: Airbus A321-231
- Aircraft serial: 6940
- Aircraft time: 16,770 hours, 6,364 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT FAULT AT LOCATION 13WL. REMOVED AND REPLACED EMERGENCY LIGHT BATTERY AND EMERGENCY POWER SUPPLY UNIT (AALA202107069894) AT LOCATION 13WL PER AMM 33-51-38.
